# SDR CA070727009

- Difficulty date: July 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 10,802 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 340315061627
- Condition: Distorted
- Location: Landing Gear
- Part time: 10,869 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF (GEAR DOWN), THE LOCKING ARM OF THE LANDING GEAR SELECTOR HANDLE STUCK IN THE EXTENDED POSITION, PREVENTING ASSOCIATED FUNCTION OF DEPRESSING THE GEAR WARNING LIGHT SWITCH.  THE RESULT WAS NO GEAR DOWN INDICATING LIGHTS ON THE ANNUNCIATOR PANEL.  EMERGENCY PROCEDURES FOLLOWED AND AC LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LANDING GEAR ACTUATING LEVER LOCKPIN JAMMED AND CONTROL HANDLE BEYOND THE 90 DEGREE POSITION. LEVER DISASSEMBLED, DAMAGE FOUND WAS A DISTORTED (CUPPED) INTERNAL ALUMINUM 960D10L WASHER. CUPPED WASHER REMOVED. NEW WASHER AND ONE EXTRA WASHER INSTALLED FOR SUPPORT DURING RE-RIG OF HANDLE WITHOUT COMPROMISING TRAVELS PER CONVAIR MAINTENANCE MANUAL LANDING GEAR MECHANIC
